advertisement
Question
Posted by: Cutie | 2009/08/24

HRT

Hi , I am 54 years old and have been on HRT [ angelia ] for 6 months . However , I have spotted everyday and have booked with my doc to change medication to another brand . I also feel fatigued on a daily basis and my weight has increased . Any suggestions as to the next best brand etc .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cutie
There is not a "best" brand - it will depend on your specific needs and health history. Thyroid problems can also cause weight gain and menstrual irregularities. Ask your doctor to have a look?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement